Great Deal! Get Instant $10 FREE in Account on First Order + 10% Cashback on Every Order Order Now

Task 1: Demonstration of a range of interpersonal and transferable communication skills to a target audience (LO1) 1.1 The Training event With the help of fellow management trainees, you have been...

1 answer below »

Task 1: Demonstration of a range of interpersonal and transferable communication skills to a target audience (LO1)

1.1 The Training event

With the help of fellow management trainees, you have been asked to support your training and development executive with the planning and implementation of a professional development event targeting an appropriate audience in your local area (P1).

The training event be scheduled for over a period of time having either single or multiple sessions at a location accessible for your target audience, and can include a number of workshops, coaching sessions/team-building activities.

1.2 The professional schedule

For the above training event, you are required to design a professional schedule to support the planning of an event, to include contingencies and justifications of time allocated (M1)

In scheduling the training event and in preparation of professional schedule, you have to narrate and produce evidence on how you have effectively communicated with the stakeholders and have managed time effectively (P2)

1.3 Self-reflection of interpersonal skills

Evaluate the effectiveness and application of interpersonal skills during the design and delivery of the training event you have supported in as a management trainee (D1).

Task 2: Applying critical reasoning and thinking to a range of problem-solving scenarios related to training programme conducted (LO2)

2.1 Problem solving skills

Demonstrate the use of different problem-solving techniques in the design and delivery of the event while providing evidence to the research conducted on the use of different problem-solving techniques used in the design and delivery of the training programme (P3, M2).

2.2 Applying critical reasoning

Demonstrate that critical reasoning has been applied to the design and delivery of the training programme, justify the use and application of a range of solution methodologies (P4, M3)

2.3 Process of applying critical reasoning

Critique the process of applying critical reasoning to the task of designing and delivery of the training programme (D2)

Task 3 : Discussion on the importance and dynamics of working within a team and the impact of team working in different environments

3.1 Working within a team

Discuss the importance of team dynamics in the success and/or failure of group work and show evidence that you have worked effectively within the team of management trainees to achieve the defined goal of delivering a training programme (P5,P6)

3.2 Analysing team dynamics

Analyse team dynamics, in terms of the roles group members played in the team and the effectiveness in terms of achieving shared goals (M4)

3.3 Evaluating own role

Provide a critical evaluation of your own role and contribution to the task of designing and delivering the training programme on above tasks (D3)

Task 4 : Examining the need for Continuing Professional Development (CPD) and its role within the workplace and for higher level learning

4.1 Importance of a Continuing Professional Development

Discuss the importance of CPD for a young professional and its contribution to own learning (P7)

4.2 Motivational theories and their impact on Continuing Professional Development (CPD)

Compare and contrast different motivational theories and the impact they can have on performance within a workplace environment (M5)

4.3 Producing a Personal Development Plan

Produce a development plan that outlines responsibilities, performance objectives and required skills, knowledge and learning for own future goals (P8)

4.4 Evaluation of continuing professional development

Evaluate a range of evidence criteria that is used as a measure for effective CPD
Answered Same Day Mar 24, 2020

Solution

Ahmedali answered on Apr 02 2020
139 Votes
Pearson Higher Nationals in
Computing
Unit 03: Professional Practice
Assignment 01
Work Related Learning Report
Task 1: Demonstration of a range of interpersonal and transferable communication skills to a target audience (LO1)
1.1 The Training event
    Session
    Start
    End
    Duration
    Person / Facilitato
    Registration
    08:30
    09:00
    30 Minutes
    Co-ordinators / Staff
    Opening and Introduction
1. Welcome Address
1. Introduction of Facilitators and Participants
1. Ground Rules to be followed
    09:00
    09:30
    30 Minutes
    C. R. Corpuz
    Concepts and Foundations
    09:30
    10:00
    30 Minutes
    B. P. Fernandez
    First Part
1. Scientific based instruction and reading
1. Initial Assessment based training
1. Program Specific Training
    10:00
    11:00
    60 Minutes
    P. L. Roy
    Break
    11:00
    11:30
    30 Minutes
    N/A
    Second Part
1. Continued program-based support and training
1. Specific as well as general assessment data utilization
1. Problem solving techniques
    11:30
    1:00
    90 Minutes
    C.R. Corpuz
    Break
    1:00
    1:30
    30 Minutes
    N/A
    Third Part
1. SBRI interventions and strategies
1. Problem solving using data
1. Additional in-depth training
    1:30
    3:00
    90 Minutes
    B.P. Fernandez
    Break
    3:00
    3:30
    30 Minutes
    N/A
    Fourth Part
1. Continued support and development
1. Knowledge and skills
    3:30
    4:30
    60 Minutes
    N/A
    Closing
1. Presentation of Certificates
1. QnA Sessions
1. Concluding Remarks
    4:00
    5:00
    60 Minutes
    Staff and Coordinators
    
    
    
    
    
1.2 Training Schedule
As a standard procedure, it is important to start with the registration of all participants so that the organizers can record data of all individuals participating in the event. This also ensures that a person cannot attend the event unless they are paid or accounted for. The registration takes about 30 minutes. The next part would formally begin the event and it would generally be an introductory session where the participants get to know the trainers as well as each-others. The bulk of the session is divided in fourth parts simply refe
ed to as ‘first part’, ‘second part’ and so on. Each of the sessions would last in 90 minutes and the fourth part would remain for 60 minutes. Convenient
eaks of 30 minutes are given after each of the major session and the event ends with presentation of...
SOLUTION.PDF

Answer To This Question Is Available To Download

Related Questions & Answers

More Questions »

Submit New Assignment

Copy and Paste Your Assignment Here